Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Producció científica

1 a 50 de 266 resultats
 
  • Enumeration of labeled 4-regular planar graphs  Accés obert

     Noy, M.; Requile, C.; Rue, J.
    Electronic notes in discrete mathematics
    Vol. 61, p. 933-939
    DOI: 10.1016/j.endm.2017.07.056
    Data de publicació: 2017-08-01
    Article en revista
    Accés al text complet
  • Counting outerplanar maps  Accés obert

     Geffner, I.; Noy, M.
    Electronic journal of combinatorics
    Vol. 24, num. 2, p. 1-8
    Data de publicació: 2017-04-13
    Article en revista
    Accés al text complet
  • Graph enumeration and random graphs  Accés obert

     Ramos, L.
    Departament de Matemàtiques, Universitat Politècnica de Catalunya
    Tesi doctoral
    Accés al text complet
  • Isolated cycles of critical random graphs

     Noy, M.; Rasendrahasina, V.; Ravelomanana, V.; Rue, J.
    Workshop on Analytic Algorithmics and Combinatorics
    p. 46-55
    Data de presentació: 2017-02-01
    Presentació treball a congrés
  • Random cubic planar graphs revisited

     Noy, M.; Requile, C.; Rue, J.
    Electronic notes in discrete mathematics
    Vol. 54, p. 211-216
    DOI: 10.1016/j.endm.2016.09.037
    Data de publicació: 2016-10-18
    Article en revista
  • Perspectivas en combinatoria  Accés obert

     Noy, M.; Serra, O.
    La Gaceta de la Real Sociedad Matemática Española
    Vol. 19, num. 1, p. 169-189
    Data de publicació: 2016-10-03
    Article en revista
    Accés al text complet
  • Maximum degree in minor-closed classes of graphs

     Giménez, O.; Mitsche, D.; Noy, M.
    European journal of combinatorics
    Vol. 55, p. 41-61
    DOI: 10.1016/j.ejc.2016.02.001
    Data de publicació: 2016-07-01
    Article en revista
  • Annual ACM-SIAM Symposium on Discrete Algorithms

     Martinez, C.; Noy, M.; Diaz, J.
    Projecte R+D+I competitiu
  • On the probability of planarity of a random graph near the critical point  Accés obert

     Noy, M.; Ravelomanana, V.; Rue, J.
    Proceedings of the American Mathematical Society
    Vol. 143, num. 3, p. 925-936
    Data de publicació: 2015-03-01
    Article en revista
    Accés al text complet
  • Estructuras discretas, geométricas y aleatorias

     Serra, O.; Noy, M.; Ball, S.; Brunat, J.M.; Perarnau, G.; Chowdhury, K.R.; Elizalde, S.; Zemor, G.; Mcdiarmid, C.; Pfeifle, J.; De Mier, A.; Pepe, V.; Rue, J.
    Projecte R+D+I competitiu
  • The maximum degree of random planar graphs

     Drmota, M.; Giménez, O.; Noy, M.; Panagiotou, K.; Steger, A.
    Proceedings of the London Mathematical Society
    Vol. 109, p. 892-920
    DOI: 10.1112/plms/pdu024
    Data de publicació: 2014-10-01
    Article en revista
  • Extremal statistics on non-crossing configurations

     Drmota, M.; De Mier, A.; Noy, M.
    Discrete mathematics
    Vol. 327, p. 103-117
    DOI: 10.1016/j.disc.2014.03.016
    Data de publicació: 2014-07-28
    Article en revista
  • GRUP DE RECERCA EN GEOMETRIA COMPUTACIONAL I MATEMÀTICA DISCRETA. 2014SGR46.

     Noy, M.; Brunat, Josep M.; Claverol, M.; Dall, A.; Hernando, M.; Huemer, C.; Maureso, M.; De Mier, A.; Mora, M.; Pfeifle, J.; Sacristán, V.; Seara, C.; Silveira, R.I.
    Projecte R+D+I competitiu
  • On the diameter of random planar graphs  Accés obert

     Chapuy, G.; Fusy, É.; Giménez, O.; Noy, M.
    Combinatorics probability and computing
    Vol. 24, num. special issue 01, p. 145-178
    DOI: 10.1017/S0963548314000467
    Data de publicació: 2014-01-01
    Article en revista
    Accés al text complet
  • On the number of self-dual rooted maps

     Kitaev, S.; De Mier, A.; Noy, M.
    European journal of combinatorics
    Vol. 35, p. 377-387
    DOI: 10.1016/j.ejc.2013.06.013
    Data de publicació: 2014
    Article en revista
  • The probability of planarity of a random graph near the critical point

     Noy, M.; Ravelomanana, V.; Rue, J.
    International Conference on Formal Power Series and Algebraic Combinatorics
    p. 791-802
    Data de presentació: 2013-06
    Presentació treball a congrés
  • Graph classes with given 3-connected components: asymptotic enumeration and random graphs

     Giménez, O.; Noy, M.; Rue, J.
    Random structures and algorithms
    Vol. 42, num. 4, p. 438-479
    DOI: 10.1002/rsa.20421
    Data de publicació: 2013
    Article en revista
  • On the evaluation of the Tutte polynomial at the points (1,-1) and (2,-1)

     Goodall, A.; Merino, C.; De Mier, A.; Noy, M.
    Annals of combinatorics
    Vol. 17, p. 311-332
    DOI: 10.1007/s00026-013-0180-y
    Data de publicació: 2013
    Article en revista
  • Clusters, generating functions and asymptotics for consecutive patterns in permutations

     Elizalde, S.; Noy, M.
    Advances in applied mathematics
    Vol. 49, num. 3-5, p. 351-374
    DOI: 10.1016/j.aam.2012.08.003
    Data de publicació: 2012-09-04
    Article en revista
  • Extremal statistics on non-crossing configurations

     De Mier, A.; Noy, M.
    International Conference on Formal Power Series and Algebraic Combinatorics
    p. 635-648
    Data de presentació: 2012-08
    Presentació treball a congrés
  • Humboldt Research Award

     Noy, M.
    Premi o reconeixement
  • Combinatoria, teoría de grafos y geometría discreta

     Noy, M.; De Mier, A.
    Projecte R+D+I competitiu
  • On the maximum number of cycles in outerplanar and series-parallel graphs

     De Mier, A.; Noy, M.
    Graphs and combinatorics
    Vol. 28, num. 2, p. 265-275
    DOI: 10.1007/s00373-011-1039-9
    Data de publicació: 2012
    Article en revista
  • The tutte polynomial characterizes simple outerplanar graphs

     Goodall, A.; De Mier, A.; Noble, S.; Noy, M.
    Electronic notes in discrete mathematics
    Vol. 38, p. 639-644
    DOI: 10.1016/j.endm.2011.10.007
    Data de publicació: 2011-12-01
    Article en revista
  • Universal exponents and tail estimates in the enumeration of planar maps

     Drmota, M.; Noy, M.
    Electronic notes in discrete mathematics
    Vol. 38, p. 309-317
    DOI: 10.1016/j.endm.2011.09.051
    Data de publicació: 2011-12-01
    Article en revista
  • Degree distribution in random planar graphs

     Drmota, M.; Gimenez, O.; Noy, M.
    Journal of combinatorial theory. Series A
    Vol. 118, num. 7, p. 2102-2130
    DOI: 10.1016/j.jcta.2011.04.010
    Data de publicació: 2011-10
    Article en revista
  • The Tutte polynomial characterizes simple outerplanar graphs

     Goodall, A.; De Mier, A.; Noble, S.; Noy, M.
    Combinatorics probability and computing
    Vol. 20, num. 4, p. 609-616
    DOI: 10.1017/S0963548311000113
    Data de publicació: 2011-07
    Article en revista
  • The Maximum degree of series-parallel graphs

     Drmota, M.; Gimenez, O.; Noy, M.
    Combinatorics probability and computing
    Vol. 20, num. 4, p. 529-570
    DOI: 10.1017/S0963548311000198
    Data de publicació: 2011-07
    Article en revista
  • Polytopal complexes realizing products of graphs

     Guedes, A.; Kim, E.; Noy, M.; Padrol, A.; Pfeifle, J.; Pilaud, V.
    Encuentros de Geometría Computacional
    p. 161-164
    Data de presentació: 2011-06-28
    Presentació treball a congrés
  • A note on diagonal transformations on maximal planar graphs containing perfect matchings

     Hurtado, F.; Noy, M.; Rivera-Campo, E.
    Encuentros de Geometría Computacional
    p. 157-160
    Data de presentació: 2011-06-27
    Presentació treball a congrés
  • On the evaluation of the Tutte polynomial at the points (1,-1) and (2,-1)

     Goodall, A.; Merino, C.; De Mier, A.; Noy, M.
    International Conference on Formal Power Series and Algebraic Combinatorics
    p. 411-422
    Data de presentació: 2011-06
    Presentació treball a congrés
  • Bijections for Baxter families and related objects  Accés obert

     Felsner, S.; Fusy, É.; Noy, M.; Orden, D.
    Journal of combinatorial theory. Series A
    Vol. 118, num. 3, p. 993-1020
    DOI: 10.1016/j.jcta.2010.03.017
    Data de publicació: 2011-04
    Article en revista
    Accés al text complet
  • Asymptotic enumeration and limit laws for graphs of fixed genus

     Chapuy, G.; Fusy, É.; Gimenez, O.; Mohar, B.; Noy, M.
    Journal of combinatorial theory. Series A
    Vol. 118, num. 3, p. 748-777
    DOI: 10.1016/j.jcta.2010.11.014
    Data de publicació: 2011-04
    Article en revista
  • Growth constants of minor-closed classes of graphs

     Bernardi, O.; Noy, M.; Welsh, D.
    Journal of combinatorial theory. Series B
    Vol. 100, num. 5, p. 468-484
    DOI: 10.1016/j.jctb.2010.03.001
    Data de publicació: 2010-09
    Article en revista
  • On the evaluation of the Tutte polynomial at the points (1,-1) and (2,-1)  Accés obert

     Goodall, A.; Merino, C.; De Mier, A.; Noy, M.
    Jornadas de Matemática Discreta y Algorítmica - Discrete Mathematics Days
    p. 367-378
    Data de presentació: 2010-07-08
    Presentació treball a congrés
    Accés al text complet
  • Vertices of given degree in series-parallel graphs

     Drmota, M.; Gimenez, O.; Noy, M.
    Random structures and algorithms
    Vol. 36, num. 3, p. 273-314
    DOI: 10.1002/rsa.20290
    Data de publicació: 2010-05
    Article en revista
  • Augmenting the Connectivity of Outerplanar Graphs

     Garcia, A.; Hurtado, F.; Noy, M.; Tejel, F. J.
    Algorithmica
    Vol. 56, num. 2, p. 160-179
    DOI: 10.1007/s00453-008-9167-1
    Data de publicació: 2010-02
    Article en revista
  • Asymptotic enumeration of orientations

     Felsner, S.; Fusy, É.; Noy, M.
    Discrete mathematics and theoretical computer science
    Vol. 12, num. 2, p. 249-262
    Data de publicació: 2010
    Article en revista
  • Enumeration and limit laws of topological graphs

     Rue, J.
    Departament de Matemàtica Aplicada II, Universitat Politècnica de Catalunya
    Tesi doctoral
  • Spanning trees of 3-uniform hypergraphs

     Goodall, A.; De Mier, A.; Loebl, M.; Noy, M.
    Midsummer Combinatorial Workshop
    p. 77-79
    Data de presentació: 2009-07
    Presentació treball a congrés
  • Asymptotic enumeration and limit laws of planar graphs

     Gimenez, O.; Noy, M.
    Journal of the American Mathematical Society
    Vol. 22, p. 309-329
    DOI: 10.1090/S0894-0347-08-00624-3
    Data de publicació: 2009-04
    Article en revista
  • Gray codes for non-crossing partitions and dissections of a convex polygon

     Huemer, C.; Hurtado, F.; Noy, M.
    Discrete applied mathematics
    Vol. 157, num. 7, p. 1509-1520
    DOI: 10.1016/j.dam.2008.06.018
    Data de publicació: 2009-04
    Article en revista
  • Partitions of a finite Boolean lattice into intervals

     Brunat, Josep M.; Guedes, A.; Noy, M.
    European journal of combinatorics
    Vol. 30, num. 8, p. 1801-1809
    DOI: 10.1016/j.ejc.2008.12.010
    Data de publicació: 2009
    Article en revista
  • On the maximum number of cycles in outerplanar and series-parallel graph

     De Mier, A.; Noy, M.
    Electronic notes in discrete mathematics
    Vol. 34, p. 489-493
    DOI: 10.1016/j.endm.2009.07.081
    Data de publicació: 2009
    Article en revista
  • ENUMERACION DE ESTRUCTURAS DISCRETAS: METODOS ANALITICOS, PROBABILISTICOS Y GEOMETRICOS

     Noy, M.; De Mier, A.; Pfeifle, J.; Gimenez, O.; Brunat, Josep M.; Maureso, M.
    Projecte R+D+I competitiu
  • Identities for non-crossing graphs and multigraphs

     Albiol, R.; Noy, M.
    Discrete mathematics
    Vol. 308, num. 23, p. 5895-5897
    DOI: 10.1016/j.disc.2007.12.035
    Data de publicació: 2008-12
    Article en revista
  • Counting polygon dissections in the projective plane  Accés obert

     Noy, M.; Rue, J.
    Advances in applied mathematics
    Vol. 41, num. 4, p. 599-619
    DOI: 10.1016/j.aam.2008.03.003
    Data de publicació: 2008-10
    Article en revista
    Accés al text complet